# SDR CALA9900193

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 29 & 36
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY AISLE PATH LIGHTING AT SEAT ROWS 29/36KL INOPERATIVE.  A POWER WIRE WAS FOUND DAMAGED AND SHORTED UNDER SEAT 36L CAUSING POWER SUPPLY FUSES TO BLOW.  THE WIRE WAS REPAIRED AND THE FUSES WERE REPLACED.
